| Model Number |
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 14-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3652sp fibertak anchor was bending and could not be placed.This was discovered during a shoulder arthroscopy procedure with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.